Title: Distortion risk measures for sums of random variables
Authors: Darkiewicz, Grzegorz ×
Dhaene, Jan
Goovaerts, Marc #
Issue Date: 2004
Publisher: Springer
Series Title: Blätter der Deutsche Gesellschaft für Versicherungsmathematik vol:26 issue:4 pages:631-641
ISSN: 0012-0200
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Distortion2.pdf Published 139KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.